You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Computation of Galois Groups Over Function Fields
Thomas Mattman and John McKay
Mathematics of Computation
Vol. 66, No. 218 (Apr., 1997), pp. 823-831
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2153898
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Symmetric function theory provides a basis for computing Galois groups which is largely independent of the coefficient ring. An exact algorithm has been implemented over Q(t1, t2,...,tm) in Maple for degree up to 8. A table of polynomials realizing each transitive permutation groups of degree 8 as a Galois group over the rationals is included.
Mathematics of Computation © 1997 American Mathematical Society